Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The radius of starlikeness of certain analytic functions

Authors: P. L. Bajpai and Prem Singh
Journal: Proc. Amer. Math. Soc. 44 (1974), 395-402
MSC: Primary 30A32
MathSciNet review: 0340578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z) = \tfrac{1}{2}[zF(z)]'$, where $ F(z)$ is starlike of order $ \alpha ,0 \leqq \alpha < 1$ in $ D = \{ z:\vert z\vert < 1\} $. The purpose of this paper is to find out the disc in which $ f(z)$ is starlike of order $ \beta ,0 \leqq \beta < 1$. Results are best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32

Additional Information

PII: S 0002-9939(1974)0340578-4
Keywords: Univalent functions, starlike functions of order $ \alpha $, radius of starlikeness
Article copyright: © Copyright 1974 American Mathematical Society